MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 17L B; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 17L B; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2576-17-104
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The client is claiming the present of a black powder inside the s-rom instrument set.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the returned products were examined and it was noted that the anodised colouring on the body was almost all worn off.The products were manufactured in oct 2011 and the cause has been attributed to wear and tear.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Initial medwatch sent with incorrect date in g4.Correcting data in g4.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the returned products were examined and it was noted that the anodised colouring on the body was almost all worn off.The products were manufactured in oct 2011 and the cause has been attributed to wear and tear.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
SROM DIST STEM TRIAL 17L B
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9785401
Report Number1818910-2020-06750
Device Sequence Number618407
Product Code LXH
UDI-Device Identifier10603295146520
UDI-Public10603295146520
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-17-104
Device Catalogue Number257617104
Device Lot NumberMT29747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/18/2020
02/20/2020
03/24/2020
03/24/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date03/05/2020
03/16/2020
03/31/2020
04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1